# SDR SIMA201128501

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 19,593 hours, 16,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3390 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION AND LUBRICATED SIDE-HINGED MECHANISM IAW EMB 145 AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
